Doctor insights on:
Taking amoxicillin for a sinus infection & a couple days after I noticed swelling, itching, & discharge in my vagina. Now my symptoms seem milder. ?
Yeast infection: Unfortunately, antibiotics like amoxicillin not only kill the bacteria that in your case caused the sinus infection, but also the lactobacillae present in the vagina. That in turn promoted the growth of candida, I suspect, and you ended up with a yeast infection. If your vaginal symptoms are ceasing, your lactobacilli may be recovering. ...Read more
In anatomy, a sinus is a cavity within a bone or other tissue. Most commonly found in the bones of the face and connecting with the nasal cavities. Sinus (anatomy), description of the general term paranasal sinuses, air cavities in the cranial bones, especially those near the nose, including: the maxillary sinuses, also called the maxillary antra and the largest of the ...Read more
I just finished amoxicillin for strep/sinus issued last week now I'm all congested again! Thinking its allergy related, any OTC could help?
Consider consult: Hard to know without more information. Allergy is possible, but so is inflammation from a partially treated infection. Sometimes a longer course of antibiotics is necessary for true bacterial sinus infection, particularly if there was initial improvement. Sometimes a short prednisone course is given to resolve inflammation and improve efficacy of the antibiotic. Consider a consult to discuss. ...Read more
How long until amoxicillin works? sinus infection, been on meds for 7 days out of a 10 day dose and feel the same If not worse. What should I do?
Sinusitis: You have either been misdiagnosed or inadequately treated. Under medication, you only report Ibuprofen and don't even list amoxicillin. Are you on any meds for allergies? are you congested? do you have facial pressure? any nasal or post-nasal discharge? you have not provided enough information for a meaningful response. If your sx are worsening on amoxicillin, return to your doctor ASAP. ...Read more
Hello...I am taking amoxicillin for a sinus infection., for about three days. 500 mg. I am stlll having terriable drainage snd sometimes pain?
Tomorrow I have my annual physical. I am 52, male. I am supposed have a blood test. I am taking amoxicillin for sinus infection. Can I still test?
I'm on amoxicillin for a sinus infection. I feel like I have a bladder infection. Is that possible?
My gf is taking amoxicillin for a sinus infection and she noticed a change in her vaginal scent. Seems to be more...vinegary. increase in acetic acid?
I went to the emergency room & got amoxicillin for a sinus infection. Been taking it for 3 days & I have been feeling discomfort in my vaginal area.
Yeast?: You don't say what sort of vaginal "discomfort" you have. If it's itching or irritation, or maybe a thick discharge, it could be a yeast infection. Antibiotics like amoxicillin can suppress normal vaginal bacteria and allow yeast to overgrow and cause symptoms. Three days is earlier than usual, however. Contact your doctor for further advice and possibly treatment if yeast is suspected. Good luck. ...Read more
- Talk to a doctor live online for free
- Amoxicillin 875 mg sinus infection
- How much amoxicillin should i take for sinus infection?
- Amoxicillin 500mg for sinus infection
- Ask a doctor a question free online
- Can i take amoxicillin for a sinus infection?
- Can you take amoxicillin for a sinus infection?
- Amoxicillin dosage for sinus infection
- Can amoxicillin be used for sinus infection?
- Talk to a infectious disease specialist online